# SDR AU961018

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 12430211
- Condition: Incorrect Fit
- Location: Nose-Tail Gear S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR OLEO UPPER BEARING PNO 1243021-1 AND RETAINER  PNO 841200-19 SEPARATED - INVESTIGATION FOUND THAT THE BEARING HAD BEEN INSTALLED UPSIDE DOWN PREVENTING CORRECT SEATING OF THE RETAINER - PERSONNEL/MAINTENANCE ERROR
